# SDR AALA201708319025

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 58,704 hours, 7,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ON THE G3 GALLEY COAT CLOSET DOOR FRAME IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-05.  OPERATIONAL CHECK GOOD.
